Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 28, Issue 1, 2012
Metadata
 

Semi-Riemannian manifolds with a doubly warped structure
Manuel Gutiérrez and Benjamín Olea
pp. 1–24
Abstract | Full-Text PDF (344 KB) | Metadata

A multilinear generalisation of the Hilbert transform and fractional integration
Stefán Ingi Valdimarsson
pp. 25–55
Abstract | Full-Text PDF (370 KB) | Metadata

Some revisited results about composition operators on Hardy spaces
Pascal Lefèvre, Daniel Li, Hervé Queffélec and Luis Rodríguez Piazza
pp. 57–76
Abstract | Full-Text PDF (327 KB) | Metadata

Endpoint estimates for first-order Riesz transforms associated to the Ornstein–Uhlenbeck operator
Giancarlo Mauceri, Stefano Meda and Peter Sjögren
pp. 77–91
Abstract | Full-Text PDF (251 KB) | Metadata

Boundary uniqueness of harmonic functions and spectral subspaces of operator groups
Alexander Borichev and Yuri Tomilov
pp. 93–112
Abstract | Full-Text PDF (281 KB) | Metadata

On the set of fixed points of automorphisms of bordered Klein surfaces
José Manuel Gamboa and Grzegorz Gromadzki
pp. 113–126
Abstract | Full-Text PDF (236 KB) | Metadata

Functions of class $C^1$ subject to a Legendre condition in an enhanced density set
Silvano Delladio
pp. 127–140
Abstract | Full-Text PDF (236 KB) | Metadata

Invertibility of convolution operators on homogeneous groups groups
Paweł Głowacki
pp. 141–156
Abstract | Full-Text PDF (245 KB) | Metadata

Sharp extension theorems and Falconer distance problems for algebraic curves in two dimensional vector spaces over finite fields
Doowon Koh and Chun-Yen Shen
pp. 157–178
Abstract | Full-Text PDF (307 KB) | Metadata

Tree-like decompositions of simply connected domains
Christopher J. Bishop
pp. 179–200
Abstract | Full-Text PDF (761 KB) | Metadata

On positive harmonic functions in cones and cylinders
Alano Ancona
pp. 201–230
Abstract | Full-Text PDF (443 KB) | Metadata

On the restricted divisor function in arithmetic progressions
Igor E. Shparlinski
pp. 231–238
Abstract | Full-Text PDF (185 KB) | Metadata

Composition operators on Besov algebras
Madani Moussai
pp. 239–272
Abstract | Full-Text PDF (414 KB) | Metadata

A non-computational approach to the gradings on $\mathfrak{f}_4$
Cristina Draper Fontanals
pp. 273–296
Abstract | Full-Text PDF (364 KB) | Metadata

Some examples of $C^\infty$ extension by linear operators
Charles Fefferman and Fulvio Ricci
pp. 297–304
Abstract | Full-Text PDF (183 KB) | Metadata